TU Darmstadt / ULB / TUbiblio

Mathematical and numerical modeling of wave propagation in fractal trees

Joly, Patrick and Semin, Adrien (2011):
Mathematical and numerical modeling of wave propagation in fractal trees.
In: Comptes Rendus Mathematique, pp. 1047-1051, 349, (19-20), ISSN 1631073X,
DOI: 10.1016/j.crma.2011.09.008,
[Online-Edition: https://doi.org/10.1016/j.crma.2011.09.008],
[Article]

Item Type: Article
Erschienen: 2011
Creators: Joly, Patrick and Semin, Adrien
Title: Mathematical and numerical modeling of wave propagation in fractal trees
Language: German
Journal or Publication Title: Comptes Rendus Mathematique
Volume: 349
Number: 19-20
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 21 Jan 2019 14:02
DOI: 10.1016/j.crma.2011.09.008
Official URL: https://doi.org/10.1016/j.crma.2011.09.008
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item